RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 95–128 (Mi fpm931)  

This article is cited in 7 scientific papers (total in 7 papers)

Phase topology of Appelrot class I of Kowalewski top in a magnetic field

D. B. Zot'ev

Volgograd State Technical University

Abstract: We consider an integrable case generalizing the Appelrot class I of Kowalewski top in a magnetic field. Its phase topology is investigated by means of Fomenko–Zieschang invariants. The offered method of approach to the calculation of marks completes Bolsinov's method in the situation when it is not usable.

Full text: PDF file (724 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 922–946

Bibliographic databases:

UDC: 513.83+513.38

Citation: D. B. Zot'ev, “Phase topology of Appelrot class I of Kowalewski top in a magnetic field”, Fundam. Prikl. Mat., 12:1 (2006), 95–128; J. Math. Sci., 149:1 (2008), 922–946

Citation in format AMSBIB
\Bibitem{Zot06}
\by D.~B.~Zot'ev
\paper Phase topology of Appelrot class~I of Kowalewski top in a~magnetic field
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 95--128
\mathnet{http://mi.mathnet.ru/fpm931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249681}
\zmath{https://zbmath.org/?q=an:1149.70007}
\elib{http://elibrary.ru/item.asp?id=9166886}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 922--946
\crossref{https://doi.org/10.1007/s10958-008-0035-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349147735}


Linking options:
  • http://mi.mathnet.ru/eng/fpm931
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Zot'ev, “Contact degeneracies of closed 2-forms”, Sb. Math., 198:4 (2007), 491–520  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Russian Math. Surveys, 65:2 (2010), 259–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. P. Kharlamov, “Topologicheskii analiz i bulevy funktsii: II. Prilozheniya k novym algebraicheskim resheniyam”, Nelineinaya dinam., 7:1 (2011), 25–51  mathnet
    4. D. B. Zot'ev, “Fomenko–Zieschang invariants of integrable systems with symplectic singularities”, Russian Math. (Iz. VUZ), 56:1 (2012), 19–26  mathnet  crossref  mathscinet
    5. P. E. Ryabov, M. P. Kharlamov, “Classification of singularities in the problem of motion of the Kovalevskaya top in a double force field”, Sb. Math., 203:2 (2012), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. M. P. Kharlamov, P. E. Ryabov, “Topological atlas of the Kovalevskaya top in a double field”, J. Math. Sci., 223:6 (2017), 775–809  mathnet  crossref  mathscinet  elib
    7. Kharlamov M.P., “Phase Topology of One System With Separated Variables and Singularities of the Symplectic Structure”, J. Geom. Phys., 87 (2015), 248–265  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:280
    Full text:83
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019